A New Conformal Invariant and Its Applications to the Wilmore Conjecture and the First Eigenvalue of Compact Surfaces.

Shing-Tung Yau Peter Li

Differential Geometry mathscidoc:1912.43668

Inventiones mathematicae, 69, 269-292, 1982
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-12-24 20:48:41 uploaded by yaust ] [ 1965 downloads ] [ 0 comments ]
@inproceedings{shing-tung1982a,
  title={A New Conformal Invariant and Its Applications to the Wilmore Conjecture and the First Eigenvalue of Compact Surfaces.},
  author={Shing-Tung Yau, and Peter Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204841961088232},
  booktitle={Inventiones mathematicae},
  volume={69},
  pages={269-292},
  year={1982},
}
Shing-Tung Yau, and Peter Li. A New Conformal Invariant and Its Applications to the Wilmore Conjecture and the First Eigenvalue of Compact Surfaces.. 1982. Vol. 69. In Inventiones mathematicae. pp.269-292. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204841961088232.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved